American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Hirohiko Shima. Homogeneous spaces with invariant projectively flat affine connections. Trans. Amer. Math. Soc. 351 (1999) 4713-4726. MR 1675234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. Sawyer. Spherical functions on symmetric cones. Trans. Amer. Math. Soc. 349 (1997) 3569-3584. MR 1325919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Holger P. Petersson. Generic reducing fields of Jordan pairs . Trans. Amer. Math. Soc. 285 (1984) 825-843. MR 752505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. N. Allison and J. R. Faulkner. A Cayley-Dickson process for a class of structurable algebras . Trans. Amer. Math. Soc. 283 (1984) 185-210. MR 735416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia